# SDR DALA12016355521

- Difficulty date: December 14, 2012
- Submitted: December 17, 2012
- Operation: Air carrier
- Aircraft: N521US
- Make and model: Boeing 757251
- Aircraft serial: 23209
- Aircraft time: 81,673 hours, 34,874 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON SERVICE CHECK, FOUND EMERGENCY LIGHTS INOPERATIVE ON FLOOR FROM SEATS 33 TO 38 AND AFT LOWER DOOR EXIT LIGHTS.  RESET POWER SUPPLY BATTERY CHARGER ALL LIGHTS CHECKED GOOD.
